IJPAM: Volume 94, No. 5 (2014)
SUMS OF OPERATORS
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we state and prove equivalent conditions for a tuple of operators satisfying the supercyclicity criterion.
Received: June 11, 2014
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: tuple of operators, hypercyclic vector, supercyclic vector, supercylicity criterion
Download paper from here.
DOI: 10.12732/ijpam.v94i5.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 725 - 729